# SDR YENA201801080015

- Difficulty date: January 8, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 29,263 hours, 9,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR DURING DESCENT 11000 FT IN  AFT CABIN, EMANATED CABIN TO COCKPIT.  COMPLIED WITH INFO-NOTICE 2017-T015B, SECTION A. ACFT OK FOR SERVICE.
